RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 3–14 (Mi de2642)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Some boundary value problems for a certain class of singular partial differential equations

S. A. Aldashev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (1064 kB)

Bibliographic databases:
UDC: 517.946
Received: 20.03.1975

Citation: S. A. Aldashev, “Some boundary value problems for a certain class of singular partial differential equations”, Differ. Uravn., 12:1 (1976), 3–14

Citation in format AMSBIB
\Bibitem{Ald76}
\by S.~A.~Aldashev
\paper Some boundary value problems for a certain class of singular partial differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/de2642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410124}
\zmath{https://zbmath.org/?q=an:0321.35050}


Linking options:
  • http://mi.mathnet.ru/eng/de2642
  • http://mi.mathnet.ru/eng/de/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Aldashev, “A criterion for the existence of eigenfunctions of the spectral Darboux–Protter problems for the multidimensional Euler–Darboux–Poisson equation”, Russian Math. (Iz. VUZ), 50:2 (2006), 1–8  mathnet  mathscinet  zmath
    2. S. A. Aldashev, “Kriterii edinstvennosti resheniya zadach Dirikhle i Puankare dlya mnogomernogo uravneniya Eilera — Darbu — Puassona”, Dalnevost. matem. zhurn., 12:2 (2012), 127–135  mathnet
  • Number of views:
    This page:65
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020